American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Emanuel Carneiro and José Madrid. Derivative bounds for fractional maximal functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vasco Brattka, Joseph S. Miller and André Nies. Randomness and differentiability. Trans. Amer. Math. Soc. 368 (2016) 581-605.
Abstract, references, and article information   
View Article: PDF

[3] Antônio Zumpano. Infinite type homeomorphisms of the circle and convergence of Fourier series. Trans. Amer. Math. Soc. 350 (1998) 4023-4040. MR 1451619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael Schramm. Functions of $\Phi$-bounded variation and Riemann-Stieltjes integration . Trans. Amer. Math. Soc. 287 (1985) 49-63. MR 766206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Geman and J. Horowitz. Smooth perturbations of a function with a smooth local time . Trans. Amer. Math. Soc. 267 (1981) 517-530. MR 626487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ka Sing Lau and Jonathan K. Lee. On generalized harmonic analysis . Trans. Amer. Math. Soc. 259 (1980) 75-97. MR 561824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James L. Thornburg. Convergent subsequences from sequences of functions . Trans. Amer. Math. Soc. 208 (1975) 171-192. MR 0372458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Raymond Adams and Anthony P. Morse. On the space $(BV)$ . Trans. Amer. Math. Soc. 42 (1937) 194-205. MR 1501921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anthony P. Morse. Errata: ``Convergence in variation and related topics'' [Trans.\ Amer.\ Math.\ Soc. {\bf 41} (1937), no. 1, 48--83; 1501891] . Trans. Amer. Math. Soc. 41 (1937) 482. MR 1500513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anthony P. Morse. Convergence in variation and related topics . Trans. Amer. Math. Soc. 41 (1937) 48-83. MR 1501891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Raymond Adams. The space of functions of bounded variation and certain general spaces . Trans. Amer. Math. Soc. 40 (1936) 421-438. MR 1501882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. L. Jeffery. Derived numbers with respect to functions of bounded variation . Trans. Amer. Math. Soc. 36 (1934) 749-758. MR 1501764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Norbert Wiener and R. C. Young. The total variation of $g(x+h)-g(x)$ . Trans. Amer. Math. Soc. 35 (1933) 327-340. MR 1501686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. L. Jeffery. Non-absolutely convergent integrals with respect to functions of bounded variation . Trans. Amer. Math. Soc. 34 (1932) 645-675. MR 1501655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ralph Palmer Agnew. The effects of general regular transformations on oscillations of sequences of functions . Trans. Amer. Math. Soc. 33 (1931) 411-424. MR 1501595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. J. Daniell. Differentiation with respect to a function of limited variation . Trans. Amer. Math. Soc. 19 (1918) 353-362. MR 1501108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia